# SDR USAA040886

- Difficulty date: October 12, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT, 5 INCH AREA, CORROSION; LEVEL 1; TASK NR C53-107-02, LBL 25 BETWEEN STA 947.5 AND 967.
